Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
182 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

How to fix puffy looking nipples?

hello, i have a little problem with my nipples. for the last few years my nipples have gotten a kind of puffy looking, but when i touch them hard or i get cold, they turn small and get a nice shape. Is there anything i can do to fix this, would maybe arimidex or nolvadex help since they lower my estrogen? thanks.
Mon, 1 Jul 2019
Report Abuse
Question is related to
Drug/Medication
General & Family Physician 's  Response
Hello,

If you are concerned about the shape of your nipples, then you need to consider cosmetic correction surgery. Medications will not help.

Hope this answers your question
Please let me know if you need further clarification
Regards
Dr.Lekshmi Rita Venugopal
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

my nipples are not flat like most mens, they are puffy. i dont have man boobs but it does look like it due to my nipples sticking out. my sternum...

Recent questions on  Tamoxifen

doctor1 MD

hello, i have a little problem with my nipples. for the last few years my nipples have gotten a kind of puffy looking, but when i touch them hard...

doctor1 MD

I had chemo 2 years ago Cytoxin/Taxotere for breast cancer and am currently on Tamoxifen, Toprol 100mg,TriamtereneHCTZ 37.25mg. I was taking Lortab...

doctor1 MD

I am 18 years old, 5 8 and weigh 155 lbs. I took a prohormone, which i am aware is stupid. its two compounds are 4-chloro-17a-methyl-androst-1,...

doctor1 MD

I have been on Tamoxifen for the past three years. I was off it for about a month due to an allergic reason. I notice a complete absence of joint...

doctor1 MD

Does tamoxofin have the side effect of weakening bones. I am 75 and took it for 6 years. email YYYY@YYYY .

doctor1 MD

Hi My mother age almost 48 Yrs and now she. is facing BP High issue her BP 100/160 she has recently 24 did fast ... she has taking tamoxifen tab...

doctor1 MD

Hi My mother age 48 and she is taking tamoxifen tab 20 daily basis ... currently she is facing BP High problem and Her BP is 100/150 here is last...